Econometrica: Jan 1980, Volume 48, Issue 1

Disequilibrium Econometrics in Simultaneous Equations Systems

https://doi.org/0012-9682(198001)48:1<75:DEISES>2.0.CO;2-2
p. 75-96

A. Monfort, C. Gourieroux, J. J. Laffont

This paper considers the econometric problems raised by multi-market disequilibrium models. It uses a specification which is derived from general disequilibrium theory and, therefore, provides a first bridge between the economic theory approach and the econometric theory approach of disequilibrium. The model is piecewise linear; the problem of the existence of a reduced form, which is a crucial issue in nonlinear models, is solved. Limited information estimators as well as full information estimators are proposed; a simple numerical algorithm is given for the computation of a FIML estimator.

Log In To View Full Content

Back